RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1187–1206 (Mi izv3049)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniform approximation on closed sets by entire functions

N. U. Arakelian


Full text: PDF file (1847 kB)

Bibliographic databases:
Received: 02.03.1964

Citation: N. U. Arakelian, “Uniform approximation on closed sets by entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1187–1206

Citation in format AMSBIB
\Bibitem{Ara64}
\by N.~U.~Arakelian
\paper Uniform approximation on closed sets by entire functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1187--1206
\mathnet{http://mi.mathnet.ru/izv3049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170017}
\zmath{https://zbmath.org/?q=an:0143.29602}


Linking options:
  • http://mi.mathnet.ru/eng/izv3049
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. U. Arakelian, “On uniform and asymptotic approximation on the real axis by entire functions of restricted growth”, Math. USSR-Sb., 41:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
    2. A. Boivin, P. V. Paramonov, “Approximation by meromorphic and entire solutions of elliptic equations in Banach spaces of distributions”, Sb. Math., 189:4 (1998), 481–502  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. Boivin, P. M. Gauthier, P. V. Paramonov, “On uniform approximation by $n$-analytic functions on closed sets in $\mathbb C$”, Izv. Math., 68:3 (2004), 447–459  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:256
    Full text:95
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019